# SDR CALA2022081202058

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 66,411 hours, 22,972 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: NA
- Condition: None
- Location: Station 1060
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DOCUMENTS FOUND DURING THE AAI RECORD REVIEW AND INSPECTION FOR THE FUSELAGE EXTERNAL REPAIR DOUBLER AT APROX STATION 1060, S TR 15R-18R, CUSTOMER REQUEST (UAL QC) (REF AAR NR 99940419) COMPLIED WITH EA NO. 22195, REV P2 AND EC/RA 5331-C2929 (WORK AC COMPLISHED BY V935492 AND V918069)
